Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
155 Doctors are Online

Have fever. Test showed gama gt - 167, alkaline - 158, sgpt - 111 and sgot 85. Any suggestion?

User rating for this question
Very Good
Answered by

Gastroenterologist
Practicing since : 2001
Answered : 487 Questions
Question
gama gt is 167 in my report, alkaline is158 sgpt 111 and sgot 85 ,
above are my reports from one week iam on fever hence doctor told to check the above details kindly what is yur suggetion regarding immidiate treatement
what is the medication and diet how many day it will get cure ,'kindly inform very urgently
Posted Sun, 9 Dec 2012 in Liver and Gall Bladder
 
 
Answered by Dr. Abhijit Deshmukh 27 minutes later
Hi,

Thanks for the query.

1. If you have no abdominal pain with fever, then the likely cause of liver function test abnormality is systemic infection like malaria, typhoid, dengue or even common viral fever.

2. If you have abdominal pain associated then rare liver infections like liver abscess, rarely gall stones (cholecystitis) or bile duct stones need to be ruled out.

Discuss with your current doctor about the aforementioned possibilities. Most likely you will need further test to narrow down the cause. Treatment can be planned accordingly.

Hope this answers your query. Please do reply in case of any further questions.

Wish you a speedy recovery...

Regards
Above answer was peer-reviewed by
 
Follow-up: Have fever. Test showed gama gt - 167, alkaline - 158, sgpt - 111 and sgot 85. Any suggestion? 9 hours later
kindly advice regarding food intake
 
 
Answered by Dr. Abhijit Deshmukh 5 hours later
Hi,

If the bilirubin levels are normal and you do not have symptoms suggestive of jaundice, there is no strict food restriction. But ensure it is hygienic, healthy and drink clean potable water as any super added infection which is food or waterborne (like viral hepatitis) can cause additional trouble to liver.

Hope this answers your query. Let me know if I can be of further assistance.

Wish you a speedy recovery...

Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor